Journal article
Properties of q-holonomic functions



Publication Details
Authors:
Koepf, W.; Rajkovic, P.; Marinkovic, S.
Publication year:
2007
Journal:
Journal of Difference Equations and Applications
Pages range:
621-638
Volume number:
13
Start page:
621
End page:
638
ISSN:
1023-6198

Abstract
In a similar manner as in the papers by W. Koepf, D. Schmersau, Spaces of functions satisfying simple differential equations, Konrad-Zuse-Zentrum Berlin (ZIB), Technical Report TR 94-2 (1994) and Salvy, B., Zimmermann, P., GFUN: A package for the manipulation of generating and holonomic functions in one variable, ACM Transactions on Mathematical Software, (1994), pp. 163-177, where explicit algorithms for finding the differential equations satisfied by holonomic functions were given, in this paper we deal with the space of the q-holonomic functions which are the solutions of linear q- differential equations with polynomial coefficients. The sum, product and the composition with power functions of q-holonomic functions are also q- holonomic and the resulting q-differential equations can be computed algorithmically.


Research Areas


Last updated on 2019-01-11 at 16:05